# SDR AALA202203247463

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 32,771 hours, 3,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0105924005
- Condition: Inoperative
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT SIGNS NOT WORKING AT LAVATORY 5FL. REPLACED EMERGENCY EXIT LIGHT SIGNS L33495 AT LAVATORY 5FL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-01.
